# SDR V0XR413Y122210014

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 14,276 hours, 10,029 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN, RT SIDE WALL SEAT RAIL, FUS STA: 797.00 HAS LIGHT CORROSION. GROUND CORROSION, CLEANED, AND EVALUATED SEAT RAIL IAW SRM 53-41-49. DETERMINED OUT OF TOLERANCE. R & R STA 785, 15-797, W/C 2120
